# SDR SWAA2022010548035

- Difficulty date: November 27, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT ORSS 280 APPROX INTERNAL CABITY AT LT WING ; 2021-536696 / [01] REPLACED ANGLE AND FASTENER; TRAILING EDGE LOCATED AT ORSS 280 APPROX INTERNAL CABITY AT LT WING IAW B737-700 SRM 51-40-02.
